# SDR AALA202302018590

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737823
- Aircraft serial: 44488
- Aircraft time: 3,623 hours, 1,302 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT LAVATORY DOOR LATCH TOO TIGHT. PASSENGER LOCKING THEMSELVES IN THE LAVATORY. TROUBLESHOOT THE AFT RIGHT LAV E, LOCKING MECHANISM AND FOUND LOOSE. ADJUSTED THE LATCH MECHANISM
